# SDR CA040602005

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Seized
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INITIAL START AN UNUSUAL NOISE WAS HEARD FROM THE APU. THE UNIT WAS RUN FOR APPROXIMATELY ONE HOUR WITH NO ABNORMAL INDICATIONS. UPON FURTHER INVESTIGATION OF THE NOISE IT WAS DISCOVERED THAT IT WAS NOT POSSIBLE TO ROTATE THE TURBINE WHEEL BY HAND.  A PARTIAL TURBINE SEIZURE WAS IDENTIFIED.  THE APU WAS REMOVED AND SENT FOR REPAIR.
